mental-health-icon
Olazanpine 5 mg
Will 5mg olanzapine lead to excessive weight gain? How to prevent such side effects? Since last year when I was put on olanzapine, I am quite fearful of hallucinations as a result of which I am highly sensitive to sounds and noises. It is putting me through a lot of anxiety. What do I do?
27 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Without complete evaluation it is difficult to tell is that the best medication but olanzapine may cause wt gain . Have you been on regular follow up as the complains you are giving is  is managable
Next Steps
consult a psychiatrist
Health Tips
make a list and write down your complains in an order  of intensity that would make diagnosis easy
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.